# SDR F3LA00021

- Difficulty date: March 14, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N310FL
- Make and model: Boeing 737-3L9
- Aircraft serial: 26440
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Door Jamb
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURNG C07 CHECK INSPECTION, FOUND CORROSION ON AFT CARGO DOOR OPENING WEB AT FORWARD SIDE OF DOOR, STAITON 847-867, STRINGER 26.  MAINTENANCE FABRICATED AND INSTALLED REPLACEMENT WEB PER SRM 51-10-2 AND MM 25-25-0.  (M)
